Closedform likelihoods for arnason–Schwarz models

King, R., Brooks, S. P. . Biometrika 2003. 90 (2) :435-444

Locate this article in:

Bibtex

@article{CIS-194735,
  Author = {King, R. and Brooks, S. P.},
  Title = {Closedform likelihoods for arnason–Schwarz models},
  Journal = {Biometrika},
  Volume = {90},
  Number = {2},
  Year = {2003},
  Pages = {435--444},
  Keywords = {Sufficient statistics, Bayesian statistics, Markov chain Monte Carlo, Migration model, Capturerecapture}
}

Similar articles